Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stabilization of controlled diffusions via Zubov's method

Title data

Camili, Fabio ; Cesaroni, Annalisa ; Grüne, Lars ; Wirth, Fabian:
Stabilization of controlled diffusions via Zubov's method.
In: Stochastics & Dynamics. Vol. 6 (September 2006) Issue 3 . - pp. 373-394.
ISSN 1793-6799
DOI: https://doi.org/10.1142/S0219493706001803

Abstract in another language

We consider a controlled stochastic system which is exponentially stabilizable in probability near an attractor. Our aim is to characterize the set of points which can be driven by a suitable control to the attractor with either positive probability or with probability one. This will be done by associating to the stochastic system a suitable control problem and the corresponding Zubov equation. We then show that this approach can be used as a basis for numerical computations of these sets.

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Preliminary versions of this paper were presented at the 16th International Symposium on Mathematical Theory of Networks and Systems, Leuven, Belgium, 2004 and at the 16th IFAC World Congress, Prague, Czech Republic, 2005
Keywords: Controlled diffusions; Stochastic control systems; Domain of null controllability; Control Lyapunov functions; Viscosity solutions; Zubov's method
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 02 Mar 2021 11:22
Last Modified: 23 Mar 2021 09:12
URI: https://eref.uni-bayreuth.de/id/eprint/63587